On the theoretical justification of Pocklington's equation - Archive ouverte HAL Access content directly
Journal Articles Mathematical Models and Methods in Applied Sciences Year : 2009

On the theoretical justification of Pocklington's equation

Abstract

Pocklington's model consists in a one-dimensional integral equation relating the current at the surface of a straight finite wire to the tangential trace of an incident electromagnetic field. It is a simplification of the more usual single layer potential equation posed on a two-dimensional surface. We are interested in estimating the error between the solution of the exact integral equation and the solution of Pocklington's model. We address this problem for the model case of acoustics in a smooth geometry using results of asymptotic analysis.
No file

Dates and versions

hal-00976012 , version 1 (09-04-2014)

Identifiers

Cite

Xavier Claeys. On the theoretical justification of Pocklington's equation. Mathematical Models and Methods in Applied Sciences, 2009, 19 (8), pp.1325-1355. ⟨10.1142/S0218202509003802⟩. ⟨hal-00976012⟩
110 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More